# SDR ASAA2016011614813

- Difficulty date: January 16, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,497 hours, 9,566 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 31,562 hours, 9,584 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CREW NOTICED A FLICKERING MASTER CONTROL LIGHT. THE LT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AND RT CENTER PUMP LOW PRESSURE LIGHT FLICKERED.  IMBALANCE LIGHT ON THE LT SIDE ILLUMINATED.  FUEL QUANTITY INDICATED, CENTER 0, LT MAIN 7.17, RT MAIN 8.5. QRH RUN & IMBALANCE CORRECTED.  NO FUEL LEAK SUSPECTED.  ACFT GROUNDED.  NR 1 FUEL QTY FAILS COMPARISON CHECK IAW AMM TASK 28-41-00-720-801.  NR 2 TANK FUEL QUANTITY COMPARISON CHECKED GOOD.  REPLACED BAD PROBES.  NR 1 TANK F/Q SYS TEST NOW GOOD IAW AMM 28-41-00-730-801 AND COMPARISON CHECK GOOD IAW AMM 28-41-00-720-801.
